# SDR SIMA201014703

- Difficulty date: May 27, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 13,178 hours, 11,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3418 THE CREW REPORTED THE MAIN DOOR EMERGENCY LIGHT STRIP WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE LAMP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
